HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Estimating topological entropy of multidimensional nonlinear cellular automata

Files in This Item:
pre970.pdf125.28 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84117

Title: Estimating topological entropy of multidimensional nonlinear cellular automata
Authors: Kawaharada, Akane Browse this author
Issue Date: 22-Oct-2010
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 970
Start Page: [1]
Abstract: Cellular automata are discrete dynamical systems whose configurations are determined by local rules acting on each cell in synchronous. Topological entoropy is a tool for measuring the complexity of these dynamical systems. In this paper we estimate topological entropy of a two-dimensional nonlinear cellular automaton. The method we use is that a one-dimensional cellular automaton with positive topological entoropy is “naturally” embedded into the twodimensional cellular automaton. Hence we obtain a multidimensional cellular automaton with infinite topological entoropy.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69777
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University